Seismic Attenuation and Stiffness Modulus Dispersion in Porous Rocks Containing Stochastic Fracture Networks

Détails

ID Serval
serval:BIB_E1909A455895
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Seismic Attenuation and Stiffness Modulus Dispersion in Porous Rocks Containing Stochastic Fracture Networks
Périodique
Journal of Geophysical Research: Solid Earth
Auteur(s)
Hunziker J., Favino M., Caspari E., Quintal B., Rubino J. G., Krause R., Holliger K.
ISSN
2169-9356
ISSN-L
2169-9313
Statut éditorial
Publié
Date de publication
2018
Peer-reviewed
Oui
Volume
123
Pages
125-143
Langue
anglais
Création de la notice
02/05/2018 14:18
Dernière modification de la notice
20/08/2019 17:05
Données d'usage